The dimension of an amoeba

Jan Draisma*, Johannes Rau, Chi Ho Yuen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Answering a question by Nisse and Sottile, we derive a formula for the dimension of the amoeba of an irreducible algebraic variety.

Original languageEnglish
Pages (from-to)16-23
Number of pages8
JournalBulletin of the London Mathematical Society
Volume52
Issue number1
DOIs
StatePublished - 1 Feb 2020

Keywords

  • 14T05
  • 32A60 (primary)

Cite this